# SDR UPS07850684

- Difficulty date: September 5, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A REFER TO LOG PAGE 657107.  UPON REMOVAL OF CAPT SIDE WINDOW FOUND CORROSION ON LOWER ZEE ANGLE.  BLENDED ZEE ANGLE IAW MM IAW SRM 53-20.
